# SDR ASAA2019062929856

- Difficulty date: June 29, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 06939
- Aircraft time: 12,167 hours, 3,928 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 9105A000501
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PACK 2 REGULATOR FAULT IN CRUISE. GROUNDED - YES. R+R SERNSOR/COMPRESSOR TEMP(32HH) IAW AMM 21-61-11 PB 401  OPS CHECK GOOD THIS CLEARS MDDR 68266 AND MEL 21-52-01-07 PLACARD REMOVED A/C RETURNED TO ORIGINAL CONFIG. MEL LIST UPDATED
